Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2016: 0.47

SCImago Journal Rank (SJR) 2016: 0.378
Source Normalized Impact per Paper (SNIP) 2016: 0.502

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 21, Issue 3 (Oct 2013)

Issues

Analysis of the Scott–Zhang interpolation in the fractional order Sobolev spaces

Patrick Ciarlet
  • Corresponding author
  • POEMS Laboratory UMR CNRS-ENSTA-INRIA 7231, ENSTA ParisTech, 828, boulevard des Mar´echaux 91762 Palaiseau Cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-10-16 | DOI: https://doi.org/10.1515/jnum-2013-0007

Abstract

Since it was originally designed, the Scott-Zhang interpolation operator has been very popular. Indeed, it possesses two keys features: it can be applied to fields without pointwise values and it preserves the boundary condition. However, no approximability properties seem to be available in the literature when the regularity of the field is weak. In this Note, we provide some estimates for such weakly regular fields, measured in Sobolev spaces with fractional order between 0 and 1.

Keywords : finite elements; approximation properties; Scott-Zhang interpolation

About the article

Published Online: 2013-10-16

Published in Print: 2013-10-01


Citation Information: Journal of Numerical Mathematics, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnum-2013-0007.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Gabriel Acosta and Juan Pablo Borthagaray
SIAM Journal on Numerical Analysis, 2017, Volume 55, Number 2, Page 472
[3]
Xiaochuan Tian and Qiang Du
SIAM Journal on Numerical Analysis, 2015, Volume 53, Number 2, Page 762
[4]
Patrick Ciarlet, Haijun Wu, and Jun Zou
SIAM Journal on Numerical Analysis, 2014, Volume 52, Number 2, Page 779

Comments (0)

Please log in or register to comment.
Log in